Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
7/38, DOI: 10.7862/rf.2015.7

Some results on 2-absorbing ideals in commutative semirings

P. Kumar, M. K. Dubey, P. Sarohe

DOI: 10.7862/rf.2015.7

Abstract

In this paper, we study the concepts of 2-absorbing and weakly 2-absorbing ideals in a commutative semiring with non-zero identity which is a generalization of prime ideals of a commutative semiring and prove number of results related to the same. We also use these concepts to prove some results of Q-ideals in terms of subtractive extension of ideals in a commutative semiring.

 

Abstract (pdf)

Full text (pdf)

References

  1. P. J.: A fundamental theorem of homomorphism for semirings, Proc. Amer. Math. Soc., 21(1969), 412-416.
  2. Anderson, D. D., Bataineh, M.: Generalizations of prime ideals, Comm. Algebra, 36(2),(2008), 686-696.
  3. Anderson, D. D. and Smith, Eric: Weakly prime ideals, Houston J. Math., 29 (2003), 831-840.
  4. Atani, R. E. and Atani, S. E.: Spectra of semimodules; Bul. Acad. De Stiinte, A Republicii Moldova. Math., 3(67), (2011), 15-28.
  5. Badawi, A.: On [mbox]<LaTeX>mbox{$2$-absorbing}</LaTeX> ideals of commutative rings, Bull Austral. Math. Soc., 75(2007), 417-429.
  6. Badawi, A. and Darani, A. Y.: On weakly 2-absorbing ideals of commutative rings, Houston J. Math., 39(2), (2013), 441-452.
  7. Chaudhari, J. N. and Bonde, D. R.: Ideal theory in quotient semirings, Thai J. Of Math., Vol.12, (2014), 95-101.
  8. Darani, A. Y.: On 2-absorbing and weakly 2-absorbing ideals of commutative Semirings, Kyungpook Math. J., 52(1), (2012), 91-97.
  9. Dubey, M. K.: Prime and weakly prime ideals in semirings, Quasigroups and Related Systems, 20 (2012), 151-156.
  10. Dubey, M. K. and Sarohe, P.: On 2-absorbing semimodules, Quasigroups and Related Systems, 21 (2013), 175-184.
  11. Golan, J. S. : Semirings and their applications,  Kluwer Academic Publishers, Dordrecht, (1999).
  12. Gupta,V. and Chaudhari, J. N.: Characterization of weakly prime subtractive ideals in semirings, Bull. Inst. Math. Acad. Sin. (N.S.), 3(2) (2008), 347-352.
  13. Payrovi, Sh. and Babaei, S.: On the 2-absorbing ideals in commutative rings, Bull. Malaysian Math. Sci., 23, (2013), 1511-1526.
  14. Vandiver H. S.: Note on a Simple type of Algebra in Which the Cancellation Law of Addition Does Not Hold, Bull. Amer. Math. Soc., 40(3), (1934) 916-920.

About this Article

TITLE:
Some results on 2-absorbing ideals in commutative semirings

AUTHORS:
P. Kumar (1)
M. K. Dubey (2)
P. Sarohe (3)

AUTHORS AFFILIATIONS:
(1) Department of Mathematics, Kirori Mal College, University of Delhi, Delhi 110007, India.
(2) Department of Mathematics, Lakshmibai College, University of Delhi, Delhi 110052,  India, 
(3) Department of Mathematics, Lakshmibai College, University of Delhi, Delhi 110052,  India, 

JOURNAL:
Journal of Mathematics and Applications
7/38

KEY WORDS AND PHRASES:
Semiring, subtractive ideal, 2-absorbing ideal, weakly 2-absorbing ideal, subtractive extension of an ideal, Q-ideal.

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/34

DOI:
10.7862/rf.2015.7

URL:
http://dx.doi.org/10.7862/rf.2015.7

RECEIVED:
2014-05-16

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: